# SDR UPS06547580

- Difficulty date: July 6, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 22,525 hours, 15,408 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102489
- Condition: Dented
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN FORWARD CARGO FUSELAGE FRAME STA 760, S23R.  REPAIRED FRAME PER EA 757-5332-27-A1505 AND UPS EO B757-5310-24827-A.
